# SDR CALA2013070100469

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7214Y15
- Condition: Worn
- Location: Bs 663-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL SUPPORT STRUCTURE IS WORN AT STA 663 TO STA 674 LBL-26.  R & R LOWER FUSELAGE FAIRING SUPPORT FRAME AT STA 663 TO STA 674, RBL 26, REF SRM 51-40-02.
